# SDR DALA2021070603717

- Difficulty date: July 1, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,856 hours, 38,909 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1260-1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 DENT ON FUSELAGE SKIN BTW STA 1260 TO 1280 AND S-7R (FUS). CORRECTIVE ACTION: SUMMARY OF NRC 00403-DENT ON FUSELAGE SKIN BTW STA 1260 TO 1280 AND S-7R WAS REPAIRED PER ETI-57-21-313 REV.1 AND ER/A 592530-14 REV. ORIGINAL. (1860374)
